# SDR ASAA0955727

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 11,333 hours, 3,297 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 33000, NOTICED DUCT PRESSURE SPLIT RIGHT SIDE AT 45 PSI AND LEFT SIDE AT 7 PSI.  CABIN ALTITUDE WAS CLIMBING.  DESCENDED TO 25,000. CABIN PRESSURE OK N1'S 82.0, N2 91.0. OAT 29 DEG CELSIUS GROUNDED ACFT.  NR 1 ENG PERFORMED FIM TASK REF FIM-36-10-00-810-804. PRECOOLER VALVE PRSOV BLEEDAIR REG ALL CHECK GOOD.  FOUND MASSIVE LEAK IN CONTROL FLEXIBLE SENSE LINE FOR PRSOV.  REPLACED LINE  REF FIM PG 11 STEP 2. 36-10-00-810.  LEAK CHECK GOOD.   ACCOMPLISHED REPAIR CONFIRMATION REF FIM-36-10-00-810-804 ITEM G.  PARTIAL WORK ACCOMPLISHED.  PRIOR TO LEAK CHECK AND REPAIR CONFIRMATION.
